# SDR VNAA2019040711102

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 39,581 hours, 30,095 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW RECEIVED A IB SPOILER CAUTION MESSAGE. ATC DECLARED A EMERGENCY FOR THE CREW AND AS SOON AS THE FLIGHT WAS SAFELY ON THE GROUND AND OFF THE RUNWAY IN CLT THE EMERGENCY VEHICLES WERE CALLED OFF. THE FLIGHT WAS ABLE TO TAXI TO A GATE UNDER THEIR OWN POWER. B1- 007905, LH IB MFD JAM. FIRST OCCURANCE. CW SPOST 1 AND 2. OPS CHECKS GOOD OF THE SPOILER SYSTEM AT THIS TIME.
